# SDR QXEA200400880

- Difficulty date: December 16, 2004
- Submitted: December 17, 2004
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 14,756 hours, 21,118 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104781
- Part serial: H026
- Condition: Inoperative
- Location: Zone 200
- Part time: 16,828 hours, 24,071 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING INOPERATIVE ON FLOOR TRACK FORWARD EMERGENCY EXIT.  MAINTENANCE REMOVED AND REPLACED FORWARD EMERGENCY LIGHT STRIP AND POWER SUPPLY 3352 PG 2 BATTERY PACK 3.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
